Has anyone taking the injection had a reaction at the site? My husband starting taking this five days ago and around 15 hours after each shot the area where the injection was taken turns red with a raised area in the center. It is about the size of a half dollar. It does go away
It sounds like he's having a local reaction to the medication. As long as it goes away its just something to be aware of. If it would get hard and hot and not go away, then its time to call the dr. He should tell the dr he gets this reaction when he gets the shot, so he is aware.
- Corticotropin Information for Consumers
- Corticotropin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Corticotropin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 2 answers
Posted 21 Jan 2010 • 5 answers
Posted 22 Oct 2010 • 2 answers
Posted 13 Mar 2011 • 1 answer
Posted 1 Nov 2014 • 4 answers